# SDR Y2PA2015041600016

- Difficulty date: April 9, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- Aircraft time: 78,467 hours, 88,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DISCOVERED CORROSION ON BELLY STRINGERS FROM STATIONS 120 - 200 & E & E DOOR JAMB, ALL FOUR CORNERS.  REMOVED CORROSION ON BELLY STRINGERS & ALL FOUR CORNERS OF DOOR PAN JAMB IAW SRM 51-30-3.  NEGLIGIBLE MATERIAL LOSS NOTED.
